# SDR SWAA2023021691196

- Difficulty date: January 12, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN DOOR WEB ATTACH ANGLE AT BS 295 STRINGER 12L.(MARKED)<[01] EVALUATED DAMAGE ON PASSENGER CABIN DOOR WEB ATTACH ANGLE AT BS 295 S-12L AFTER FURTHER EVALUATION FOUND TO BE OUT OF LIMITS; DUE NOT LIMITS IN SRM PART WILL BE REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0;[02] REMOVED PASSENGER CABIN DOOR WEB ATTACH ANGLE AT BS 295 S-12L IAW SRM 51-40-02-0G-0;[03] VERIFIED STEP 2 AND VERIFIED MEASUREMENT FIELD;[04] REFER TO FAULT TTG8Q00H7MSH WHERE EA 23-153-00290 WAS ADDED AS A SUBTASK;[05] LOCATED AND DRILLED NEW DOOR STOP INTERCOSTAL CLIP IAW SRM 51-40-05-0G-0 AND DRAWING#141A8184 REFER TO EA# 23-153-00290-WIP1 STEP 3. OK TO TREAT AND PRIME.;[06] VERIFIED CORRECTIVE ACTIONS STEPS 4;5; OK TO TREAT AND PRIME GIVEN.;[07] APPLIED CHEMICAL CONVERSION COATING AND PRIME ON NEW DOOR STOP INTERCOSTAL CLIP IAW AMM 51-21-41-370-802 AND AMM 51-21-72-370-804.;[08] OK TO INSTALL NEW PART;[09] VERIFIED CORRECTIVE ACTION STEPS 7 AND 8. VERIFIED OK TO INSTALL.;[10] INSTALLED NEW PASSENGER CABIN DOOR WEB ATTACH ANGLE AT BS 295 S-12L; IAW SRM 51-40-02-0G-0 DWG 141A8180; CARD IS COMPLETED;[11] VERIFIED CORRECTIVE ACTION STEP 10.;[12] REPLACEMENT OF WEB ATTACH ANGLE ACCOMPLISHED IAW 23-153-00290 (N565WN - ATS(PAE) - REPAIR - FWD DOORSTOP INTERCOSTAL CLIPS AT BS 294.5; STR 9L & STR 12L ? MATERIAL SUBSTITUTION);[13] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE.
